# SDR USAASB00235

- Difficulty date: August 30, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING WEEKLY CHECK, MAINTENANCE FOUND THE RIGHT OVERWING EMERGENCY EXIT LIGHT FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
